Advertisement

Technical Physics Letters

, Volume 29, Issue 8, pp 694–697 | Cite as

Justification of the method of moments in the theory of diffraction

  • S. I. Éminov
Article
  • 21 Downloads

Abstract

Questions related to justification of the method of moments are considered. It is shown that the structure of many equations of the theory of diffraction ensures convergence of the approximated solutions to exact ones. The operators of the diffraction problems can be presented as the sums of a positive operator and a completely continuous operator.

Keywords

Positive Operator Continuous Operator Diffraction Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Computer Techniques for Electromagnetics, Ed. by R. Mitra (Pergamon, Oxford, 1973; Mir, Moscow, 1977).Google Scholar
  2. 2.
    E. V. Zakharov and Yu. V. Pimenov, Numerical Analysis of Radio Wave Diffraction (Radio i Svyaz’, Moscow, 1982).Google Scholar
  3. 3.
    V. V. Panasyuk, M. P. Savruk, and Z. T. Nazarchuk, Method of Singular Integral Equations in Two-Dimensional Problems of Diffraction (Naukova Dumka, Kiev, 1984).Google Scholar
  4. 4.
    E. N. Vasil’ev, Excitation of Axi-Symmetric Bodies (Radio i Svyaz’, Moscow, 1987).Google Scholar
  5. 5.
    A. S. Il’inskii and Yu. G. Smirnov, Radiotekh. Élektron. (Moscow) 39, 23 (1994).Google Scholar
  6. 6.
    S. I. Éminov, Radiotekh. Élektron. (Moscow) 38, 2160 (1993).Google Scholar
  7. 7.
    S. I. Éminov, Zh. Vychisl. Mat. Mat. Fiz. 41, 450 (2001).zbMATHGoogle Scholar
  8. 8.
    Yu. G. Smirnov, Differ. Uravneniya 28(1), 136 (1992).zbMATHGoogle Scholar

Copyright information

© MAIK "Nauka/Interperiodica" 2003

Authors and Affiliations

  • S. I. Éminov
    • 1
  1. 1.Novgorod State UniversityNovgorodRussia

Personalised recommendations